MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 disk serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable anti-tpo elecsys results from the cobas e411 disk analyzer.Patient 1 initial result was 152.5 iu/ml with a data flag.The repeat result on another cobas e411 was 50.68 iu/ml with a data flag and reported outside of the laboratory.The repeat result on the original analyzer was 48.68 iu/ml with a data flag.Patient 2 initial result was 151.2 iu/ml with a data flag.The repeat result on another cobas e411 was 11.54 iu/ml and reported outside of the laboratory.The repeat result on the original analyzer was 13.57 iu/ml.Patient 3 initial result was 341.7 iu/ml with a data flag.The repeat result on another cobas e411 was 19.91 iu/ml and reported outside of the laboratory.The repeat result on the original analyzer was 23.20 iu/ml with a data flag.Patient 4 initial result was 131.4 iu/ml with a data flag.The repeat result on another cobas e411 was 59.11 iu/ml with a data flag and reported outside of the laboratory.The repeat result on the original analyzer was 69.04 iu/ml with a data flag.
 
Additional Manufacturer Narrative
The field service engineer replaced micro-particle stirrer (bead mixer) due to the higher generation of foam in the reagent.The investigation determined the service actions resolved the issue.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18282355
Report Number1823260-2023-03888
Device Sequence Number14963402
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)Y
Initial Reporter CountryCI
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number06368590190
Device Lot Number70815802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown